MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410062630
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.
 
Event or Problem Description
It was reported by a healthcare professional that a presidio10 coil (pc410062630/s10208) was used during a coil embolization procedure where the coil could not be detached.The coil was withdrawn and another one was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
Conclusion: it was reported by a healthcare professional that a presidio10 coil (pc410062630/s10208) was used during a coil embolization procedure where the coil could not be detached.The coil was withdrawn and another one was used to complete the procedure.There was no report of patient injury.The device was returned with its inner pouch.Labeling on the inner pouch matches the product documented in the complaint.The device is fully unsheathed.The embolic coil is not attached and was not returned.There are bends in the device positioning unit (dpu) core wire at approximately 32 cm, 49 cm, and 94 cm from the proximal end.The resistance heating (rh) coil has received heat and melted.The embolic coil is detached.The resistance of the device was measured with and found to be 50.2, which is within the specification range of 48.5 ¿ 56.Since the embolic coil is already detached, detachment functionality cannot be tested.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformance's related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint that the coil failed to detach is not confirmed.The returned device is not consistent with the reported event.The embolic coil is detached, and the evidence of the rh coil condition indicates that the coil detached after a detachment cycle was initiated, sending heat to the rh coil.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Therefore, no corrective actions will be taken at this time.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6884060
Report Number2954740-2017-00270
Device Sequence Number11048309
Product Code HCG
UDI-Device Identifier00878528003021
UDI-Public(01)00878528003021(17)210331(10)S10208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberPC410062630
Device Lot NumberS10208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date11/16/2017
Patient Sequence Number1